In this paper, we study initial value problems of fractional differential equations and inclusions of Hadamard type, supplemented with nonlocal conditions. Some new existence and uniqueness results are obtained by using fixed point theorems for single valued and multi-valued maps. Examples illustrating the main results are also presented.
"Nonlocal initial value problems for Hadamard-type fractional differential equations and inclusions." Rocky Mountain J. Math. 48 (4) 1043 - 1068, 2018. https://doi.org/10.1216/RMJ-2018-48-4-1043